Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On birth control pills, had unprotected sex, delayed periods, sticky and brown discharge. Chances of pregnancy?

Hi- I have been on loestin fe 24 for about a year and a half now. In the third week of pills in July, I had what I call an extra period. This lasted about 3 days. The next week, I took my few days of pills then was on the placebo pills the rest of the week. ( however, I don t take the placebo pills, I just wait until Sunday and start a new pack.) on the Thursday of that week...which is usually the day before I have my real period...I messed around with my boyfriend... hand , oral, etc but not actual intercourse. He did ejaculate on his hands and mine. In the process, hands ended up down there. Well, I never started my period the next day...or the next..or the next...until finally a week later I was still waiting for it. To ease my mind about being pregnant, I decided maybe I d o off the pills for a few days to see if I d get a period. Several days later, I thought I had..,but it wasn t much and was mostly brown and lasted only one day...then poof...nothing the next day. The day after nothing, today, I have some brownish blackish stuff when i wipe and a lot of sticky discharge . Thoughts? Chance of being pregnant? Cycle just messed up?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
There are almost no chances of pregnancy.
You had bleeding when you are on pills due to hormonal imbalance.
This happens some times though the person is on hormonal pills.
You have then not taken pain or taken it irregularly creates meshing of cycle.
You should start birth control pills again as you got withdrawal bleed just today.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor